MathSciNet Relay Station
MathSciNet bibliographic data
MR99292 (20 #5733) 02.00
Dekker, J. C. E.; Myhill, J. Retraceable sets. Canad. J. Math. 10 1958 357–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement